MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Codes Headache (1880); Weakness (2145); Urinary Frequency / Polyuria (2275)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call; unable to contact the customer via telephone at call backs on 07/10/2017, 07/11/2017 and 07/12/2017.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from non-fasting results obtained of 440, 252 and 340 mg/dl.The customer's expected fasting blood glucose test result range is 161 - 186 mg/dl.The customer's expected non-fasting blood glucose test result range is 186 - 191 mg/dl.Customer was more concerned that results were erratic than high.At the time of the call on (b)(6) 2017, the customer reported having a headache, feeling weak and exhausted and also was urinating more than usual.Customer denied the need for medical attention at the time of the call.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 09/22/2018 and open vial date at time of call is three weeks.The meter memory was reviewed for previous test result history: the 340mg/dl (b)(6) 2017 10:58 am fasting:no, the 252mg/dl (b)(6) 2017 10:55 am fasting:no, the 440mg/dl (b)(6) 2017 10:50 am fasting:no, the 167mg/dl (b)(6) 2017 10:15 pm fasting:yes, the 186mg/dl (b)(6) 2017 01:32 pm fasting:yes.Memory concerns:440mg/dl 340mg/dl 252mg/dl.Customer called in stating her meter is reading erratic.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6748801
Report Number1000113657-2017-01492
Device Sequence Number881383
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2402
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1